Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
brushie

antibiotics (doxy) = upset stomach. any solutions?

Recommended Posts

my doxy (2 - 100mg pills per day) is giving me upset stomachs...nothing painful, just...ya know...when you have to "go"...

anyway, anyone have any suggestions?

Share this post


Link to post
Share on other sites

I took doxy when I was travelling to prevent malaria (not great, i ended up with it, lol). I was fine on it but practically every other person I was with claimed that it was a nightmare if they didnt take it with food! So yeh, the bigger meal the better I think. And lots of water. And dont take it before you go to bed (as I would - oops) because it can do damage to yout osephagus I think. Not major immediate stuff, just over a long period.

Anyway, you prob know all that. Good luck!

Share this post


Link to post
Share on other sites

i do take it with food, and a large glass of water. i cant take pepto cuz i read somewhere that something in it will decrease the effectiveness of the doxy. oh well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×